e3 Civic High School

Bell Schedules » HALF DAY INSTRUCTIONAL SCHEDULE

HALF DAY INSTRUCTIONAL SCHEDULE

HALF DAY INSTRUCTIONAL SCHEDULE
Description / Period Start Time End Time Length
Module 1 8:00 AM 9:05 AM 65 min
Module 2 9:08 AM 10:16 AM 68 min
Module 3 10:19 AM 11:24 AM 65 min
Module 4 11:27 AM 12:32 PM 65 min
Lunch 12:34 PM 1:04 PM 30 min